Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
174 Doctors are Online

Pain on left side underneath collar bone. Taking Advil liquid gel, have ear infection also. Any relation ?

Hello.. I am having pain on my left side underneath my collar bone. I am taking advil liquid gel and that cuts the edge but I was also diagnosed with a left ear infection . Can your lymphodes underneath your collar bone ache if you have an ear infection? I am just a little worried because I had hodgkins lymphoma 5 years ago. No other symptoms.
Asked On : Sun, 10 Feb 2013
Answers:  1 Views:  40
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Helloo .. Pain on the left side below the Collar bone and ear infection with a History of treatment for Hodgkin's Lymphoma.
Relationship of Ear infection with pain in the Collar bone area is a remote possibility. The ear infection would produce painful lymph nodes around the ear, especially on the back side of the ear lobule. They also resolve very quickly with antibiotics.
What u should be concerned about is the recurrence of nodes and or bony infiltration of the hodgekins infilterates. The nodal involvement and bony involvement can produce this kind of pain.
Also please look into movements at the shoulder and the shrugging movemsts at the shoulder, if these are painfull it could point to a joint problem.
The final advise is to have an urgent examination at the centre where Hodgekins was treated.
This should be taken up urgently for an assesment.
Answered: Sat, 5 Oct 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor